# SDR IPXA2014102984731

- Difficulty date: October 14, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT NLG TRUNNION SUPPORT FITTING HOLE HAS CORROSION ACCOMPLISHED PERMANENT REPAIR ON RT NLG SUPPORT FITTING HOLE IAW VT-SAA EA-011-5310-01-A5642, REV I/R AND EO 5310-55872-A.
